# SDR DJFA2005056

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 12,323 hours, 11,045 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, UPON GEAR RETRACTION AFTER TAKEOFF RECEIVED A RED GEAR UNSAFE WARNING LIGHT.  CREW DECLARED AN EMERGENCY DUE TO THE SUSPICION THAT A NOSE WHEEL TIRE HAD BLOWN.  AIRCRAFT LANDED IN KORL WITHOUT FURTHER INCIDENT.  AFTER LANDING IT WAS DISCOVERED A TIRE DID NOT BLOW OUT.
